MathSciNet Relay Station
MathSciNet bibliographic data
MR2483505 65N06 (39A10)
Ashyralyev, Allaberen Well-posedness of the difference schemes for elliptic equations in $C^{\beta,\gamma}_\tau(E)$ spaces. Appl. Math. Lett. 22 (2009), no. 3, 390–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement